Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 823-824
http://dx.doi.org/10.1155/S0161171288001000

A note on the spaces θM and θM

1Instituto de Matemáticas, México, D.F. 04510, Mexico
2Department of Pure and Applied Mathematics, Washington State University, Pullman 99164-2930, WA, USA

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The spaces θM and θC of multiplication and convolution operators on temperate distributions, together with their strong duals θM and θC, are Montel and distinguished.